advertisement
Question
Posted by: lee | 2012/04/07

Fat burner - Heat. Side effects

Hi there,
I am a 23 year old female.
I first tried heat about 3 years ago with very good results but found that taking it every day made me aggressive.
I have just bought the new Heat (red bottle) for a little bit
Of extra oompf.
I have taken 3 pills (one a day, in the morning) but the side effects seem to be the same.
Anxiety and nausea. Is this a temporaray side effect or will my body get used to it?

Thanks very much

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageFitnessDoc

Hi Lee

I think you need to forget about this kind of product, to be honest. Firstly, it has negative effects, and the ones you're feeling are the obvious ones. There may be others you cannot see so easily. Secondly, nobody has ever shown that they work, and third, it's not sustainable, because you can't stay on it forever. So honestly, forget about it, and rather stick to the tried and tested methods, even if they are a little more "boring" and may work slower. It's just not worth the risk for no effect.

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

6
Our users say:
Posted by: Tanya | 2016/05/09

You should try 5S Slimming its the best fat burner that i have used with no side effects.

Reply to Tanya
Posted by: Dale | 2015/07/26

You should just do steroids. A lot safer.

Reply to Dale
Posted by: guy | 2014/10/31

I used heat 4 years ago and stepped up dosage to get to max 3 pills a day . Side effects : less sleep / no hunger . but it does work and loads of water.

Reply to guy
Posted by: jp | 2012/06/26

I used heat for 2 months straight 3 years ogo i lost 26 kg in the one month and 13 the next month i did alot of exercises to sweat alot i had 2 negative effects 1.is i did eat less so didnt get all my vitamans and had moodswings

Reply to jp
Posted by: fitnessdoc | 2012/04/22

Hi Lee

I think you need to forget about this kind of product, to be honest. Firstly, it has negative effects, and the ones you're feeling are the obvious ones. There may be others you cannot see so easily. Secondly, nobody has ever shown that they work, and third, it's not sustainable, because you can't stay on it forever. So honestly, forget about it, and rather stick to the tried and tested methods, even if they are a little more "boring" and may work slower. It's just not worth the risk for no effect.

Reply to fitnessdoc

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement